Record:   Prev Next
Author Cheng, Hsiao-Bing
Title Li-Yau-Hamilton estimate for the Ricci flow
book jacket
Descript 63 p
Note Source: Dissertation Abstracts International, Volume: 64-05, Section: B, page: 2214
Adviser: Shing-Tung Yau
Thesis (Ph.D.)--Harvard University, 2003
We find a new Li-Yau-Hamilton estimate for the Ricci flow. This estimate is a generalization, of the estimate of Chow and Knopf, which was derived from spacetime considerations. The gradient of a one form in Chow and Knopf's estimate is replaced by a symmetric two tensor. Our proof is reminiscent of Hamilton's approach in his original Li-Yau-Hamilton estimate
School code: 0084
DDC
Host Item Dissertation Abstracts International 64-05B
Subject Mathematics
0405
Alt Author Harvard University
Record:   Prev Next